MENU

You are here

Publications

Export 1772 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Albeverio S, Dabrowski L, Fei S-M. A Remark on One-Dimensional Many-Body Problems with Point Interactions. Int. J. Mod. Phys. B 14 (2000) 721-727 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3214
Albeverio S, Dell'Antonio G, Lakaev SN. The number of eigenvalues of three-particle Schrödinger operators on lattices. J. Phys. A 40 (2007) 14819-14842 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2576
Alberti G, Bianchini S, Caravenna L. Eulerian, Lagrangian and Broad continuous solutions to a balance law with non-convex flux I. Journal of Differential Equations, vol. 261, issue 8 (2016): 4298-4337 [Internet]. 2016 . Available from: http://urania.sissa.it/xmlui/handle/1963/35207
Alberti G, Bianchini S, Crippa G. On the Lp-differentiability of certain classes of functions. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34695
Alberti G, Bouchitte G, Dal Maso G. The calibration method for the Mumford-Shah functional and free-discontinuity problems. Calc. Var. Partial Differential Equations 16 (2003) 299-333 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3051
Alberti G, Bianchini S, Caravenna L. Eulerian, Lagrangian and Broad continuous solutions to a balance law with non convex flux II.; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35197
Alberti G, Bianchini S, Crippa G. A uniqueness result for the continuity equation in two dimensions: dedicated to constantine dafermos on the occasion of his 70th birthday. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34692
Alberti G, DeSimone A. Quasistatic evolution of sessile drops and contact angle hysteresis. Arch. Rational Mech. Anal. 202 (2011) 295-348 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4912
Alberti G, Bianchini S, Crippa G. Structure of level sets and Sard-type properties of Lipschitz maps. SISSA; 2011. Available from: http://hdl.handle.net/1963/4657
Alberti G, Bouchitte G, Dal Maso G. The calibration method for the Mumford-Shah functional. C. R. Acad. Sci. Paris Ser. I Math. 329 (1999), no. 3, 249-254 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1235
Alberti G, Bianchini S, Caravenna L. Reduction on characteristics for continuous of a scalar balance law. In: AIMS Series on Applied Mathematics, vol. 8 (2014): 399 - 406. AIMS Series on Applied Mathematics, vol. 8 (2014): 399 - 406. SISSA; 2014. Available from: http://hdl.handle.net/1963/6562
Alberti G, Bianchini S, Crippa G. A uniqueness result for the continuity equation in two dimensions. SISSA; 2011. Available from: http://hdl.handle.net/1963/4663
Akdemir A, Colinet A, McCann R, Cavalletti F, Santarcangelo F. Independence of synthetic curvature dimension conditions on transport distance exponent. Trans. Amer. Math. Soc. [Internet]. 2021 ;374:5877–5923. Available from: https://doi.org/10.1090/tran/8413
Aimi A, Boiardi AS. IGA-Energetic BEM: An Effective Tool for the Numerical Solution of Wave Propagation Problems in Space-Time Domain. Mathematics. 2022 ;10(3).
Agrachev AA, Barilari D. Sub-Riemannian structures on 3D Lie groups. Journal of Dynamical and Control Systems. Volume 18, Issue 1, January 2012, Pages 21-44 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6453
Agrachev AA, Kuksin S, Sarychev A, Shirikyan A. On finite-dimensional projections of distributions for solutions of randomly forced PDE\\\'s. Ann. Inst. Henri Poincare-Prob. Stat. 43 (2007) 399-415 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2012
Agrachev AA, Barilari D, Boscain U. On the Hausdorff volume in sub-Riemannian geometry. Calculus of Variations and Partial Differential Equations. Volume 43, Issue 3-4, March 2012, Pages 355-388 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6454
Agrachev AA. On the Space of Symmetric Operators with Multiple Ground States. Functional Analysis and its Applications, Volume 45, Issue 4, December 2011, Pages 241-251 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/7069
Agrachev AA, Barilari D, Paoli E. Volume geodesic distortion and Ricci curvature for Hamiltonian dynamics. arXiv preprint arXiv:1602.08745. 2016 .
Agrachev AA, Lee P. Optimal transportation under nonholonomic constraints. Trans. Amer. Math. Soc. 361 (2009) 6019-6047 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2176
Agrachev AA, Gentile A, Lerario A. Geodesics and horizontal-path spaces in Carnot groups. Geometry & Topology. 2015 ;19:1569–1630.
Agrachev AA, Boscain U, Sigalotti M. A Gauss-Bonnet-like formula on two-dimensional almost-Riemannian manifolds. Discrete Contin. Dyn. Syst. 20 (2008) 801-822 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1869
Agrachev AA, Sigalotti M. On the local structure of optimal trajectories in R3. SIAM J. Control Optim. 42 (2003) 513-531 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1612
Agrachev AA, Caponigro M. Dynamics control by a time-varying feedback. Journal of Dynamical and Control Systems. Volume 16, Issue 2, April 2010, Pages :149-162 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6461
Agrachev AA. Some open problems. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7070

Pages

Sign in